ADHD

Question
Posted by: Norma | 2012-02-28

Q.

ADHD Child

My 8yr old son was diagnosed with ADHD 2 years ago. He is currently on ritalin 20g. Ever since he started on the Ritalin 20g he has been very difficult, moody and teary. His teachers are complaining that he is not productive at all in class and it seems he has lost interest in his school work. I am not sure what else to do.

Expert's Reply

A.

ADHD Expert

Dear Norma,

From your post it sounds as though the Ritalin is causing more harm than good, in which case I suggest speaking with your prescribing doctor regarding the dose and/or alternative medications.

Kind regards,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.